# SDR USAA2009071091784

- Difficulty date: July 9, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CRACK IN FLOORBEAM SUPPORT BETWEEN BS 927 TO BS 947, BL 0.  REPLACED FLOORBEAM SUPPORT BETWEEN BS 927 TO BS 947, BL 0 IAW B737 SRM 53-60-51.
